Publication
Title
A stabilized superfast solver for nonsymmetric Toeplitz systems
Author
Language
English
Source (journal)
SIAM journal on matrix analysis and applications / Society for Industrial and Applied Mathematics [Philadelphia, Pa] - Philadelphia, Pa
Publication
Philadelphia, Pa : 2001
ISSN
0895-4798
Volume/pages
23:2(2001), p. 494-510
ISI
000172891000011
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
External links
Web of Science
Record
Identification
Creation 17.04.2012
Last edited 06.07.2017
To cite this reference